A clinical condition characterized by frequent bowel movements that may be loose or watery is known as diarrhea. Signs of diarrhea include pain in the abdomen, stomach cramps, nausea, vomiting, fever, presence of mucus or blood in stool, frequent and multiple motions, dehydration, etc. Common causes of diarrhea include viral infections, bacterial infections, lactose intolerance, food allergies, medications, bowel diseases, etc.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am suffering from diarrhea and vomiting. I feel nauseated while eating. My BP is on the lower side, 95/60 mmHg. I did not take any medicine, just having salt water with lemon. Read Full »
Answer: Hi, Welcome to icliniq.com. It is obvious that you have a condition called gastroenteritis. It is commonly caused by viral infections, though bacterial infections and food poisoning can also be responsible. In your case, the low blood pressure is a result of fluid loss from diarrhea and vomiting. R... Read Full »
Query: Hi doctor, I have been having stomach pains. The pain has been on and off and has been ongoing for the past seven months with each period lasting for two weeks. The pain is on the left side, but does move to the middle. This happens immediately after eating. I have lost weight and appetite. My stool... Read Full »
Answer: Hello, Welcome to icliniq.com. Stomach pain and watery stools are indicative of possible indigestion, and if these concerns persist for months, it may indicate a chronic condition that requires specific tests. Gut function disorders could be potential causes, so it's essential to check liver enzym... Read Full »
Query: Hi doctor, My mom is 50 years old. She takes Norfloxacin on daily basis to avoid diarrhea. The moment she stops taking Norfloxacin, she goes through diarrhea. Please guide some alternate treatment for her. Read Full »
Answer: Hi, Welcome to icliniq.com. Diarrhea encompasses a large group of gastrointestinal disorders, and they must be treated according to the type and cause. Has your mom done any stool tests? If not, I would recommend undergoing this test because it is important to understand if the diarrhea is caused by... Read Full »